# SDR DALA2024080907934

- Difficulty date: August 7, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N392DA
- Make and model: Boeing 737832
- Aircraft serial: 30561
- Aircraft time: 74,226 hours, 29,863 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Butt Joint
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0489295) CORROSION ON STA 360 INTERNAL BUTT JOINT SPLICE DOUBLER AT LBL 6 2" O/B OF STR 28L. REMOVED DAMAGE AND REPAIRED INTERNAL BUTT JOINT SPLICE DOUBLER @ STA 360, LBL 6.2 O/B OF STR 28L PER ER/A 619535-14.
